# SDR AU010271

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2212 · Altitude Controller
- Part: Warning System
- Part number: 637SUE1
- Condition: Failed
- Location: Altitude Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(AUS) ALTITUDE ALERT SYSTEM FAILED. ALTITUDE PRESELECT COUPLER CHANGED.
